| Model Number |
421.528 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent a microvascular decompression procedure.Patient was implanted with an unknown plates and burr hole cover.There was no post operative complication presented.Patient was doing well after surgery but reported sudden recurrence of pain 2 weeks prior to visit.No further information is available.This report is for one (1) ti low profile neuro burr hole cover 24mm dia.This is report 1 of 3 for (b)(4).